# SDR AALA20170214022

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 51,801 hours, 20,892 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 8220297001
- Part serial: 169200
- Condition: Faulty
- Location: Vor
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. DURING CLIMB THE LNAV/VNAV BECAME UNRESPONSIVE. AUTOPILOT DROPPED IN CWS MODE. RETURNED TO CLT. ACCOMPLISHED BITE CHECK OF VOR 1 RECEIVER IAW FIM 22-11-00. REMOVED AND REPLACED VOR 1 RECEIVER IAW AMM 34-51-01. SYSTEM CHECKS NORMAL.
